On supportless convex sets in incomplete normed spaces

Research output: Contribution to journalArticlepeer-review

5 Scopus citations


It is proved that every incomplete separable normed space M contains a closed bounded convex set W such that the closed linear span of W coincides with M and W contains no weakly supported points. This theorem answers a question of Klee and a question of Borwein and Tingley.

Original languageEnglish
Pages (from-to)1173-1176
Number of pages4
JournalProceedings of the American Mathematical Society
Issue number4
StatePublished - 1 Jan 1994

ASJC Scopus subject areas

  • General Mathematics
  • Applied Mathematics


Dive into the research topics of 'On supportless convex sets in incomplete normed spaces'. Together they form a unique fingerprint.

Cite this